Author Details
Written By
BDS
Reviewed By
MD (Pharmacology), MBBS
Last updated
02 Oct 2021 | 03:43 PM (IST)

We provide you with authentic, trustworthy and revelant information

Want to know more

Have issue with the content?

Report Problem

Coriminic P Syrup Orange


Your child’s medicine at a glance

Coriminic P Syrup Orange is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.

This medication may be taken with or without food preferably one hour before you travel. Take it in a dose and duration as advised by the doctor. But, before taking it, inform doctor if you are suffering from depression and taking its medicines.

Dizziness may occur as its side effect, so do not drive or do anything that requires mental focus. You should avoid drinking alcohol while taking this medicine, as it may cause excessive sleepiness.

Your child’s medicine at a glance

Coriminic P Syrup Orange is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.

Coriminic P Syrup Orange may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.

Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.

This medicine is widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Your child’s medicine at a glance

Coriminic P Syrup Orange is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.

Coriminic P Syrup Orange is best taken with food. Use it in the dose and duration as prescribed by your doctor. This medicine needs to be taken regularly to get the most benefit from it. Keep using it as prescribed even if your symptoms disappear. Before you take this medicine, let your doctor know about any other medicines you are taking. You should also tell your doctor if you have any problems with your heart, liver, or kidneys.

The most common side effects of taking this medicine include irregular heart beats, high blood pressure, nausea, vomiting, and headache. While you are on treatment with this medicine, do not smoke as it can worsen your symptoms. Drinking alcohol can also effect how the medicine works and should be avoided. It is not recommended for pregnant women, however it may be safe for breastfeeding mothers if the doctor's prescribes it.

Uses of Coriminic P Syrup Orange in children

Uses of Coriminic P Syrup Orange in children

Uses of Coriminic P Syrup Orange in children

Benefits of Coriminic P Syrup Orange for your child

In Pain relief

Coriminic P Syrup Orange is a common painkiller used to treat aches and pains. It works by blocking chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches. This medicine is very widely used and very rarely causes side effects if taken at the right dosage. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. It is also the first choice of painkiller during pregnancy or breastfeeding.

In Treatment of Fever

Coriminic P Syrup Orange is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.

Side effects of Coriminic P Syrup Orange in children

Coriminic P Syrup Orange does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-

Common side effects of Coriminic P

  • Dryness in mouth
  • Sleepiness
  • Drowsiness
  • Loss of appetite
  • Nausea

Side effects of Coriminic P Syrup Orange in children

Coriminic P Syrup Orange does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-

Common side effects of Coriminic P

  • Nausea
  • Vomiting
  • Insomnia (difficulty in sleeping)
  • Headache
  • Constipation
  • Itching

Side effects of Coriminic P Syrup Orange in children

Coriminic P Syrup Orange does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-

Serve side effects of Coriminic P

  • Nausea
  • Vomiting
  • Headache
  • High blood pressure
  • Arrhythmia (irregular heartbeats)
  • Blurred vision
  • Breathlessness
  • Itching
  • Restlessness
  • Reflex bradycardia
  • Excitation
  • Epigastric pain
  • Neck pain
  • Tremors
  • Hypertensive crisis
  • Eye pain
  • Stinging in the eyes
  • Photophobia
  • Conjunctival sensitivity
  • Preterm and low birth weight infants
  • Fainting
  • Myocardial infarction
  • Subarachnoid hemorrhage

How Chlorpheniramine Maleate works

Coriminic P Syrup Orange is an antiallergic medication. When your body is exposed to an allergen (pollen, animal dander, house dust etc.), it produces a chemical called histamine. This causes watery eyes, runny or blocked nose, sneezing, skin rashes, itching etc. Coriminic P Syrup Orange works by blocking the action of histamine, thereby relieving these symptoms.

How Paracetamol works

Coriminic P Syrup Orange is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

How Phenylephrine works

Coriminic P Syrup Orange is a decongestant. It works by narrowing the small blood vessels which provides temporary relief from inflammation (redness and swelling) and discomfort.

Safety advice

Kidney
CAUTION
Coriminic P Syrup Orange should be used with caution in patients with kidney disease. Dose adjustment of Coriminic P Syrup Orange may be needed. Please consult your doctor.
Liver
CAUTION
Coriminic P Syrup Orange should be used with caution in patients with liver disease. Dose adjustment of Coriminic P Syrup Orange may be needed. Please consult your doctor.

What if I forget to give Coriminic P Syrup Orange to my child?

Do not panic. Unless your child’s doctor has advised a specific regime for your child, you can give the missed dose as soon as you remember it. Skip the missed dose if it’s almost the time for the next dose. Follow the prescribed dosing schedule and do not give a double dose to catch up with the missed dose.

All substitutes

For informational purposes only. Consult a doctor before taking any medicines.
Coriminic P Syrup Orange
₹80.6/Syrup
Indikof P Syrup
Alkem Laboratories Ltd
₹44.5/syrup
45% cheaper
Akuminic P Syrup
Akumentis Healthcare Ltd
₹54/syrup
33% cheaper
Homocold Syrup
Homogreen Pharmaceutical
₹62/syrup
23% cheaper
Snucold Syrup
Alrosa Pharmaceuticals Pvt Ltd
₹63/syrup
22% cheaper
Ractiza Syrup
Rizpan Life Sciences Private Limited
₹64/syrup
21% cheaper

Quick tips

Chlorpheniramine Maleate

  • Avoid driving or operating dangerous machinery as it may decrease alertness.
  • Avoid consuming alcohol when taking the Chlorpheniramine Maleate, as it may cause excessive sleepiness or drowsiness.

Paracetamol

  • Paracetamol should be taken with food or milk to prevent upset stomach.
  • Take it as per the dose and duration prescribed by your doctor. Long term use may lead to serious complications such as stomach bleeding and kidney problems.
  • Do not take indigestion remedies (antacids) within 2 hours of taking Paracetamol.
  • Avoid consuming alcohol while taking this medicine as it can increase your risk of stomach problems.
  • Inform your doctor if you have liver disease as your dose may need to be adjusted.
  • Your doctor may regularly monitor your kidney function, liver function and levels of blood components if you are taking this medicine for long-term treatment.

Phenylephrine

  • Oral phenylephrine should be taken with food
  • Phenylephrine can make you restless, so don't take it too close to bedtime
  • Do not use this medicine without doctor's advice if you are pregnant or breast feeding
  • Smoking may worsen the effect; therefore use of tobacco should be avoided.

Fact Box

Habit Forming
No
Therapeutic Class
RESPIRATORY

Patient concerns

Patient concerns

arrow
Runny nose since 8 days no improvement after giving coriminic drops
Dr. Gopal Bansilal Samdani
Paediatrics
Please consult Dr. will take detail history and will examine your child in detail All information will be used to determine exact underlying cause of problem. Depending upon cause will prescribe you treatment.There are many causes of yorr complaints. You can not give proper medicine unless you determine exact underlying cause. To determine exact cause need to take detail history and detail examination. As par diagnosis will give you solution to complaints
My kid having fever and cold consulted a doctor - suggested the medicine ESBRON LS drops,CORIMINIC drops,LEXKID , last two days the medicine been using but no improvment.
Dr. Gopal Bansilal Samdani
Paediatrics
Monitor temperature of Patient. If Patient has fever place a cool, damp washcloth on your child's forehead. Give your Patient a lukewarm tub bath or a sponge bath. Give a sponge bath as follows: - ? Use lukewarm water [90?F (32.2?C) to 95?F (35?C)]. Do not use cold water, ice, or rubbing alcohol, which will lower the child's body temperature too quickly. ? Sponge for 20 to 30 minutes. ? Stop if the child starts to shiver. If your child doesn't like the sponge bath or doesn't feel better after the bath, there is no need to give another one. You can use Paracetamol also along with above measures to control fever till you consult Dr. will determine underlying disorders by clinical examination which range from mild conditions to the most serious of bacterial and viral illnesses and will prescribe medicines accordingly.
arrow

User feedback


FAQs

Chlorpheniramine Maleate

Q. Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?

Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q. Is chlorpheniramine like Benadryl?

No, chlorpheniramine is different from Benadryl

Q. Is chlorpheniramine prescription?

Yes, it is available with doctor’s prescription only

Q. Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?

Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q. Does chlorpheniramine contain aspirin?

No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.
Paracetamol

Q. What if I vomit after taking Paracetamol?

If you vomit in less than 30 minutes after having a dose of Paracetamol tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.

Q. When will I feel better after taking the Paracetamol?

Usually, you will start feeling better after about half an hour of taking a Paracetamol.

Q. How often can I take the Paracetamol?

You should only take four doses of Paracetamol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracetamol for more than 3 days without consulting a doctor first.

Q. Does Paracetamol make babies sleepy?

No, Paracetamol does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.

Q. Is Paracetamol safe for children?

Paracetamol is considered safe for children only when used as directed by the doctor.

Q. Is Paracetamol an antibiotic?

No, Paracetamol is not an antibiotic. It works as a painkiller and fever-reducing medicine.

Q. Can I take Paracetamol and ibuprofen together?

Ibuprofen and Paracetamol are safe medicines, but both should not be used together. Consult your doctor if you are not sure.

Q. How long does a Paracetamol take to work?

Paracetamol takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.

Q. What are the serious side effects of taking an excess of the Paracetamol?

Overdose of Paracetamole may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.
Phenylephrine

Q. Is it safe to use Phenylephrine?

Yes, Phenylephrine is safe for most of the patients. However, in some patients, it may cause side effects like nausea, vomiting, headache, fatigue, dizziness, dryness in the mouth, sleepiness and allergic reaction. If you experience any persistent problem while taking this medication, inform your doctor as soon as possible.

Q. Can the use of Phenylephrine cause dizziness?

Yes, the use of Phenylephrine can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better. Do not drive or use any machines. Consult your doctor if the side effect persist or worsen.

Q. Can the use of Phenylephrine cause nausea and vomiting?

Yes, the use of Phenylephrine can cause nausea and vomiting. To avoid nausea one can take Phenylephrine with milk, food or with antacids. If vomiting occurs, drink plenty of water or other fluids. Talk to your doctor if vomiting persists. You should let your doctor know if you are unable to drink water and there are signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Avoid taking fatty or fried foods along with this medication. Do not take any other medicine without consulting your doctor.

Want to share the information?

Disclaimer:

Tata 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover everything about particular health conditions, lab tests, medicines, all possible side effects, drug interactions, warnings, alerts, etc. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.

References

  1. Skidgel RA. Histamine, Bradykinin, and Their Antagonists. In: Brunton LL, Hilal-Dandan R, Knollmann BC (Editors). Goodman & Gilman's: The Pharmacological Basis of Therapeutics. 13th ed. New York, New York: McGraw-Hill Medical; 2018. p. 718.
  2. Cleveland Clinic. Chlorpheniramine; Dextromethorphan; Phenylephrine oral solution or syrup. [Accessed 22 Feb. 2021] (online) Available from:External Link
  3. Drugs.com. Chlorpheniramine, dextromethorphan, and phenylephrine. [Updated 17 Apr. 2019]. [Accessed 22 Feb. 2021] (online) Available from:External Link
  4. U.S. National Library of Medicine. Efficacy and Safety of Paracetamol, Chlorpheniramine and Phenylephrine in the Treatment of Common Cold and Flu Syndrome. [Updated 28 Nov. 2011] [Accessed 21 May 2021 (online) Available from:External Link
  5. Hydrocodone bitartrate and chlorpheniramine maleate [FDA Label]. Madison, MS: Hawthorn Pharmaceuticals, Inc.; 2013. [Accessed 21 May 2021] (online) Available from:External Link

Manufacturer/Marketer address

Wanbury Limited , BSEL Techpark, 'B' Wing, 10th Floor, Sector 30-A, Opp. Vashi Railway Station, Vashi, Navi Mumbai - 400703, India.
Country of origin: India
Expires on or after: October, 2022

A licensed vendor partner from your nearest location will deliver Coriminic P Syrup Orange. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your doctor's ℞ and the availability of this medicine.
64.4880.6Get 20% OFF
58.84+ free shipping and 5% Extra cashback with
Care plan members get extra discounts, free shipping, free health screening, premium doctor consultation and more.
Inclusive of all taxes
This offer price is valid on orders above ₹1499. Apply coupon FLAT20 on the cart.
60 ml in 1 bottle
Add to cart
Cash on delivery available

Additional offers

Mobikwik: Pay with Mobikwik wallet and get up to ₹500 cashback on allopathy medicines. Get assured cashback of ₹100. Minimum cart value for the offer is ₹800.
Show more show_more

INDIA’S LARGEST HEALTHCARE PLATFORM

260m+
Visitors
31m+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

India's only LegitScript and ISO/ IEC 27001 certified online healthcare platform

Know more about Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.